# SDR C2XA00IA093

- Difficulty date: April 9, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE PASSENGER DOOR EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT IAW ATR 42-500 JIC 33-51-34, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
